Why the dry scaly area on ankle is burnt and leaking fluid after using Triamcinolone Acetonide ?
I was directed by a doctor to use TRIAMCINOLONE ACETONIDE OINTMENT 0.1% on a dry scally area on my ankle and it basically burnt the area such that is leaking fluid like a burn. The doc then switched me just Vaseline but the area still weeps and is sore. I do have a call into the dr.
I saw my family doctor about 8 weeks ago because I had a mild rash on my arms above the elbow , in addition to one on both ankles. He gave me a cream to use, triamcinolone acetonide . So far, it hasn t made a lot of difference. Then, just in the last three weeks, I developed a raised, leathery red rash on my lower back and buttocks . None of this really itches other than occasionally on my legs. I normally have an itchy dry rash in the winter months when the humidity is low. I think my doctor thought this was dermatitis .
I FELL ns cut my lowr leg next to the ankle. I am 77 and th thin skin peeled like a v. I used young oils like purification and helicrism. I know have a red and bumpy rash above the wound. Could I use triamcinolone acetonide cream or mupirocin? What would I use on the bumps?
Hello my doctor prescribe me a medication called Triamcinolone Acetoide Cream 0.5 for extremely extremely extremely dry hands. Is this the correct cream i should be using? According to what I ve read this evening this is a medication is to treat other issues
I am a 57 year old lady. Last year during a general check up my ECG revealed myocardial ischemia. My cholesterol and triglycerides levels were well within limits. I have been taking cardace 1.25 mg and ecosprin 75mg since then as advised by my physician. This year, that is on 2nd March I again opted for a general check up and found to my dismay that my total cholesterol (278 mg/dl) and triglycerides (189 mg/dl) levels had gone up. I have been now prescribed Lipikind. Also I have been given iron supplement as my Haemoglobin is 10.3 gms%. On the morning of 4th March (1 am to 2 am) I was having racing heart syndrome with heavy palpitation and very high pulse rate. My hands became numb and most part of my body had become cold. I became normal after 45 mts after my husband pressed/massaged my foot and leg. During the period when I had the syndrome I was constantly talking loudly about safety of my family etc. I visited the toilet immediately therafter and was completely relieved for the night. On the forenoon of 6th March around 11 am when I was just relaxing lying down after lunch the symptom of palpitation started. Immediately I pressed each palm with the other and massaged my fingers. The symptom died down after 10 minutes. My search on the Internet only shows that there are many out there having the symptom and have been living with it for even up to 3 years. But I just want to rule out some of the oft mentioned causes such as Thyroid problem, Magnesium deficiency and Mitral valve prolapse. I am told by a relative that a doctor in Mumbai says that this may be due to the new drugs (Lipidkind) I have started taking only some 4 days back and that this symptom will wear off soon. But please advise me.
hello; I m having this weird pain my left hand side below by chest. Is like a electric shock. It started on September and I have been to many doctors. I was refer to a cardiologist and after a bunch of test, everything came out fine. Arteries and everything. Had the colesterol high but with diet and excercise, not only I have lost 25 pounds but my cholesterol and blood pressure is perfect. I go to a Chiropractor that says it might be nerves inside. After a session or two, it goes away and then a week or two comes back. Any advice? Any new
I am 60 years old, had a complete hysterectomy at the age of 47. I have been on HRT since 1997. My gynecologist recommended divinely several years ago since my cholesterol was showing it was up, (as are my triglycerides). I currently use 0.5mg. daily. I feel great, but I m concerned about my cholesterol and triglycerides. Should I go off HRT.
I am a 42 yr old female. I had a rt Oopherectomy at age 36, which showed a cystadenoma. At 37 I had my last cycle. Tracking my FSH/LH and Estradiol levels periodically, since my 3 sisters (54, 54, 48) are just beginning menopause. My FSH/LH levels are consistently high (70+-149) and my Estradiol has stayed low (16). Initially after my cycle stopped my Estradiol was 521. I had an instance last Oct where I produced a 2.5-3.8cm complex cyst (resolved Dec) and now I have an FSH of 68 and an Estradiol of 101. What do I do? I am confused and frustrated. I still have night sweats, hot flashes, memory loss and irritability. I have no known family history of anything like this. I have a personal history of endometriosis since 19. HELP!!!! P.
Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...
I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...